MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR (N35-O MULTI)

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR (N35-O MULTI)
Catalog Number 515053
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event details: disconnection between alaris tubing and optima injector leading to chemo spill.
 
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: no photographic evidence or physical samples were provided to investigate the reported condition.A thorough review of the device's history was conducted for optima injector n35-o-multi lot 2506305, and no deviations or non-conformances were found during the manufacturing process that could have contributed to the issue.Three retained samples were received for further evaluation, and during the visual inspection no damage or anomalies were identified.The metrology test performed, no anomalies were detected in the retained samples that could result in luer lock disconnection.The following dimensions were verified by quality metrology team, the results meet the specifications.The product undergoes inspections at various stages of the manufacturing process to ensure its quality and functionality.Based on the information available, we are currently unable to identify a root cause related to the manufacturing process.Our quality team will continue to monitor complaints received for this device and the reported condition for any potential emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
INJECTOR (N35-O MULTI)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23879664
Report Number3003152976-2025-00685
Device Sequence Number17320046
Product Code ONB
UDI-Device Identifier00382905150531
UDI-Public(01)00382905150531(10)2506305
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515053
Device Lot Number2506305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown